American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57.50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Joseph Johnson. On Spencer's cohomology theory for linear partial differential operators . Trans. Amer. Math. Soc. 154 (1971) 137-149. MR 0283826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. Palis. $\Omega $-explosions . Proc. Amer. Math. Soc. 27 (1971) 85-90. MR 0270400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alan Weinstein and Jerrold Marsden. A comparision theorem for Hamiltonian vector fields . Proc. Amer. Math. Soc. 26 (1970) 629-631. MR 0273648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kuo-tsai Chen. Exact dynamic systems are tree-like and vice-versa . Trans. Amer. Math. Soc. 149 (1970) 561-567. MR 0277007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. T. Seeley. Eigenfunction expansions of analytic functions . Proc. Amer. Math. Soc. 21 (1969) 734-738. MR 0240835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Howard Osborn. Correction to my paper: ``The Morse index theorem`` . Proc. Amer. Math. Soc. 20 (1969) 337-338. MR 0234496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] William T. Reid. Remarks on the Morse index theorem . Proc. Amer. Math. Soc. 20 (1969) 339-341. MR 0234497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Wesley Wilson. Smoothing derivatives of functions and applications . Trans. Amer. Math. Soc. 139 (1969) 413-428. MR 0251747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Howard Osborn. The Morse index theorem . Proc. Amer. Math. Soc. 18 (1967) 759-762. MR 0212839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Bonic. A note on Sard's theorem in Banach spaces . Proc. Amer. Math. Soc. 17 (1966) 1218. MR 0198493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ivan Kupka. Counterexample to the Morse-Sard theorem in the case of infinite-dimensional manifolds . Proc. Amer. Math. Soc. 16 (1965) 954-957. MR 0182024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Felix E. Browder. Fixed point theorems on infinite dimensional manifolds . Trans. Amer. Math. Soc. 119 (1965) 179-194. MR 0195082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. T. Seeley. Integro-differential operators on vector bundles . Trans. Amer. Math. Soc. 117 (1965) 167-204. MR 0173174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Milnor. On the Betti numbers of real varieties . Proc. Amer. Math. Soc. 15 (1964) 275-280. MR 0161339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. H. Johnson. A new type of vector field and invariant differential systems . Proc. Amer. Math. Soc. 15 (1964) 675-678. MR 0169182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1